# SDR MASA2024022100001

- Difficulty date: February 21, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N922FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15022
- Aircraft time: 43,536 hours, 34,871 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bulb
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

MIDDLE EMER EXIT LIGHT BULBS OUT- RELAMPED MIDDLE EMER EXIT LIGHT OPS CHECK GOOD NO DEFECTS NOTED
